MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATININE JAFFE GEN.2; CREATININE, ALKALINE PICRATE COLORIMETRY

ROCHE DIAGNOSTICS CREATININE JAFFE GEN.2; CREATININE, ALKALINE PICRATE COLORIMETRY
Catalog Number 08057532190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the c 503 analyzer is (b)(6).Calibration and control data were acceptable.Upon review of the alarm trace, several abnormal aspiration alarms were observed on the day of the event.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with creatinine jaffe gen.2 on a cobas c 503 analytical unit.The sample initially resulted in a creatinine value of 0.93 mg/dl.The value did not agree with the historical data of the patient.The patient sample was repeated, resulting in a creatinine value of 0.13 mg/dl.
 
Additional Manufacturer Narrative
Calibration and control data were acceptable.A general reagent issue can be ruled out.Upon review of the alarm trace, several abnormal aspiration alarms were observed on the day of the event.Abnormal aspiration alarms were also present for several days.These alarms indicate potential pre-analytic handling issues.Two sets of precision studies were performed.The first study indicated that pipetting precision needed to be improved.The second study was acceptable.The investigation did not identify a product issue.The issue is consistent with insufficient pre-analytic sample handling.

Brand Name
CREATININE JAFFE GEN.2
Common Device Name
CREATININE, ALKALINE PICRATE COLORIMETRY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20417651
Report Number1823260-2024-02943
Device Sequence Number15527667
Product Code CGX
UDI-Device Identifier07613336121177
UDI-Public07613336121177
Combination Product (Y/N)Y
Initial Reporter CountryEC
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057532190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/20/2024
Supplement Date Received by Manufacturer10/15/2024
Initial Report FDA Received Date10/10/2024
Supplement Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown